Blowup in a system of partial differential equations with conserved first integral. Part II: Problems with convection

CJ Budd, JW Dold, AM Stuart

Research output: Contribution to journalArticle (Academic Journal)peer-review

Translated title of the contributionBlowup in a system of partial differential equations with conserved first integral. Part II: Problems with convection
Original languageEnglish
Pages (from-to)610 - 641
Number of pages31
JournalSIAM Journal on Applied Mathematics
Volume54
Publication statusPublished - 1994

Cite this